# SDR DLM88010247

- Difficulty date: February 12, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 28,778 hours, 22,720 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Overheated
- Location: Fwd E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, D

## Discrepancy

PRIOR TO DEPARTURE RAMP REPORTED SMOKE COMING FROM FUSELAGE AFT OF NOSE GEAR.  FOUND BATTERIES OVERHEATED AND VERY HOT.  A/C HAD A SUNDSTRAND CHARGER INSTALLED (P/N 249001276) (S/N 5030008).  REPLACED BATTERIES AND CHARGER.
